# SDR SWIA200515961

- Difficulty date: November 30, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 9,095 hours, 7,861 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP 1/2 SPEED MSG ILLUMINATED.  REPLACED FLAP POWER DRIVE UNIT IAW AMM 27-52-01.  OPERATIONAL CHECK GOOD.
